# SDR ASAA2017012019493

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,868 hours, 11,231 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 SPINNER FRONT CONE BLACK ANODIZED COATING AND WHITE ANTI-EROSION PAINT IS MISSING. GROUNDED - YES. REMOVED AND REPLACED ENG NR 1 SPINNER FRONT CONE REF AMM 72-21-01.
